CSpace
ON THE CONDITIONS OF KUKLES FOR THE EXISTENCE OF A CENTER
JIN, XF; WANG, DM
1990
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume22Pages:1-4
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990CN02100001
PublisherLONDON MATH SOC
Citation statistics
Cited Times:36[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28701
Collection中国科学院数学与系统科学研究院
Affiliation1.ANHUI NORMAL UNIV,DEPT MATH,WUHU,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIN, XF,WANG, DM. ON THE CONDITIONS OF KUKLES FOR THE EXISTENCE OF A CENTER[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,1990,22:1-4.
APA JIN, XF,&WANG, DM.(1990).ON THE CONDITIONS OF KUKLES FOR THE EXISTENCE OF A CENTER.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,22,1-4.
MLA JIN, XF,et al."ON THE CONDITIONS OF KUKLES FOR THE EXISTENCE OF A CENTER".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 22(1990):1-4.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIN, XF]'s Articles
[WANG, DM]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIN, XF]'s Articles
[WANG, DM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIN, XF]'s Articles
[WANG, DM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.